Existence of a solution for a class of nonlinear parabolic systems.
Electronic Journal of Qualitative Theory of Differential Equations [electronic only] (2007)
- Volume: 2007, page Paper No. 24, 18 p., electronic only-Paper No. 24, 18 p., electronic only
- ISSN: 1417-3875
Access Full Article
topHow to cite
topRedwane, H.. "Existence of a solution for a class of nonlinear parabolic systems.." Electronic Journal of Qualitative Theory of Differential Equations [electronic only] 2007 (2007): Paper No. 24, 18 p., electronic only-Paper No. 24, 18 p., electronic only. <http://eudml.org/doc/229977>.
@article{Redwane2007,
author = {Redwane, H.},
journal = {Electronic Journal of Qualitative Theory of Differential Equations [electronic only]},
keywords = {renormalized solution; no growth assumption; initial data; initial data},
language = {eng},
pages = {Paper No. 24, 18 p., electronic only-Paper No. 24, 18 p., electronic only},
publisher = {Bolyai Institute, University of Szeged},
title = {Existence of a solution for a class of nonlinear parabolic systems.},
url = {http://eudml.org/doc/229977},
volume = {2007},
year = {2007},
}
TY - JOUR
AU - Redwane, H.
TI - Existence of a solution for a class of nonlinear parabolic systems.
JO - Electronic Journal of Qualitative Theory of Differential Equations [electronic only]
PY - 2007
PB - Bolyai Institute, University of Szeged
VL - 2007
SP - Paper No. 24, 18 p., electronic only
EP - Paper No. 24, 18 p., electronic only
LA - eng
KW - renormalized solution; no growth assumption; initial data; initial data
UR - http://eudml.org/doc/229977
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.